# SDR COEA0740821

- Difficulty date: August 21, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S53371316210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  MAJOR REPAIR.  LEVEL 2 CORROSION ON INTERCOSTAL BETWEEN RT FRAMES 18 AND 19 AT STRINGER 12A.  FORMED AND HEAT TREATED REPLACEMENT INTERCOSTAL. WO 72242, NR 200003.  (K)
